# SDR DALA2022111507361

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 88,325 hours, 41,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 FITTING REPAIR INSTALLED ON R2 DOOR SURROUND AFT FRAME FR68, LH AT STGR-22 AND DOOR STOP 1 PER ERA 587207-14AD REV A. FOLLOW-ON INSPECTIONS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH INSPECTION. (2495951)
